# SDR FDEA201102030457

- Difficulty date: February 3, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT BILGE AREA STA 6-30 TO STA 6-50, LONGERON 42 RT TO LONGERON 43 RT INTERCOASTAL FOUND CRACKED.  INTERCOSTAL REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 45. NEW INTERCOSTAL FABRICATED AS PER DRAWING ACA7049 REVISION G. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 111.
